Wyoming, 2012Winter Storm in Wyoming, February 19 to 20, 2012
February 19 to 20, 2012 · NWS CYS · 2 events in 2 counties and zones
A fast moving upper level storm system brought locally heavy snow to the Laramie Valley and North Snowy Range Foothills. West winds gusting over 35 mph created one to two foot snow drifts, very low visibilities and hazardous travel conditions.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast moving upper level storm system brought locally heavy snow to the Laramie Valley and North Snowy Range Foothills. West winds gusting over 35 mph created one to two foot snow drifts, very low visibilities and hazardous travel conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 19, 4:31 PM MST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 19, 4:31 PM MST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MST SUN FEB 19 2012
.AVIATION...00Z TAFS...
SNOW SPREADING FROM WEST TO EAST ACROSS
PART OF SOUTHEAST WYOMING THROUGH 03Z WITH IFR AND
LIFR SPREADING ACROSS THE RAWLINS AND LARAMIE
TAF SITES. MOUNTAINS OBSCURED. BY 06Z...SNOW SPREADING EASTWARD
WITH IFR AND LIFR DEVELOPING AT CHEYENNE...CHADRON...
ALLIANCE...SCOTTSBLUFF AND SIDNEY. MOUNTAINS OBSCURED. CEILINGS
AND VISIBILITIES IMPROVING AFTER 12Z. RUBIN
&&
.PREV DISCUSSION... /ISSUED 225 PM MST SUN FEB 19 2012/
SHORT TERM...TONIGHT THROUGH TUESDAY...
SNOW WAS LOCATED FROM CARBON COUNTY TO FAR WESTERN CONVERSE COUNTY
EARLY THIS AFTERNOON. RETURNS FROM THE KCYS RADAR HAVE BEEN
INCREASING SINCE THE LATE MORNING OVER THE REST OF THE CWA. CLOUD
TOPS FROM SATELLITE IMAGERY HAVE BEGUN TO COOL ONCE AGAIN OVER AND
SOUTH OF THE CWA. SNOWFALL RATES EARLY THIS AFTERNOON ARE UP TO A
THIRD OF AN INCH OVER CARBON COUNTY...WITH UP TO THREE QUARTERS OF
INCH OVER THE SIERRA MADRE AND SNOWY RANGES. MODERATE SNOWFALL HAS
BEEN REPORTED AT TIMES...MOST RECENTLY AT KDWX. SYNOPTIC LIFT WILL
BE PRESENT OVER THE CWA THROUGH MONDAY MORNING AND WILL SHIFT FROM
THE CURRENT WEST PART OF THE CWA TO THE FAR EAST PART DURING THAT
TIME. A MID AND UPPER LEVEL LOW CLOSES OFF OVER COLORADO TONIGHT
IN THE SOUTHERN PORTION OF THE UPPER LEVEL TROUGH. THAT FEATURE
THEN MOVES EAST AND ONTO THE PLAINS MONDAY. QG LAYER VERTICAL
VELOCITY...MID LEVEL CONVERGENCE AND UPPER LEVEL DIVERGENCE WILL ALL
BE PRESENT TONIGHT OVER THE CWA AND COMBINE TO PRODUCE THE SYNOPTIC
LIFT. WINDS ALSO START TO INCREASE TONIGHT AND THEN STAY FAIRLY
STRONG THROUGH MONDAY. THE WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW. EVENT SNOWFALL TOTALS ARE STILL EXPECTED TO BE FROM
1.5 TO 4.0 INCHES OVER THE LOWER ELEVATIONS AND UP TO 6 TO 12 INCHES
OVER THE SNOWY AND SIERRA MADRE RANGES. WILL CONTINUE THE WINTER
WEATHER ADVISORIES THAT WERE PREVIOUSLY ISSUED AND ADD THE LARAMIE
VALLEY. A FAST NORTHWESTERLY FLOW ALOFT DEVELOPS OVER THE REGION
MONDAY AND CONTINUES THROUGH TUESDAY. THE LOW LEVEL HEIGHT
DIFFERENCES ACROSS THE CWA INCREASE DURING THAT TIME AND THE 700 MB
WINDS FROM THE MODELS ARE AS HIGH AS 50 KNOTS OVER SOUTHEAST
WYOMING BY 00Z WEDNESDAY. FOR NOW WILL INCREASE WIND SPEEDS DURING
THAT TIME PERIOD WITH WINDS GUSTING AS HIGH AS 50 MPH IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE. TEMPERATURES WILL BE COOLER
ON MONDAY WITH COLD AIR ADVECTION BEHIND THE SHORTWAVE TROUGH AND
THEN WARM SOME FOR TUESDAY.
LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
A DOMINANT PROGRESSIVE/LOW AMPLITUDE UPPER-LEVEL PATTERN OVER THE
NORTHERN HEMISPHERE SHOULD GIVE WAY TO UNSETTLED WEATHER CONDITIONS
ACROSS MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE
THROUGH A MAJORITY OF THE EXTENDED FORECAST PERIOD. VERY FAST WEST
TO NORTHWEST FLOW ALOFT SHOULD CONTRIBUTE TO A HIGH FREQUENCY OF
STRONG WINDS OVER THE WIND PRONE AREAS...WITH WINDS BECOMING MORE
WIDESPREAD ON WEDNESDAY AND THURSDAY. OTHERWISE...NUMEROUS MID AND
UPPER-LEVEL DISTURBANCES SHOULD TRAVERSE THE FLOW THROUGH MID TO
LATE WEEK WITH SOME RAIN AND/OR SNOW DEVELOPING AS A RESULT. THE
MOST SIGNIFICANT SYSTEM SHOULD AFFECT THE AREA ON WEDNESDAY NIGHT
AND THURSDAY. BROAD UPPER-LEVEL RIDGING AND INCREASING THICKNESS
VALUES SHOULD YIELD WARMER AND DRIER CONDITIONS FRIDAY AND SATURDAY
AHEAD OF THE NEXT STORM SYSTEM DIGGING INTO THE PACIFIC NORTHWEST.
THE LOW AMPLITUDE NATURE OF THE PATTERN SUGGESTS THE GREATEST
IMPACTS FROM THIS STORM SHOULD BE TO THE NORTH OF THE FORECAST
AREA...BUT THIS STORM WILL NEED TO BE WATCHED CLOSELY LATE IN THE
PERIOD FOR SOMEWHAT MORE SIGNIFICANT IMPACTS. THE POTENTIAL FOR SNOW
SHOULD INCREASE TOWARD THE END OF THE PERIOD...BUT THE PROSPECTS OF
A MAJOR STORM REMAIN HIGHLY UNCERTAIN AT THIS RANGE.
AVIATION...18Z TAF ISSUANCE...
SNOW SPREADING FROM WEST TO EAST ACROSS PART OF SOUTHEAST WYOMING
THROUGH 03Z WITH IFR AND LIFR SPREADING ACROSS THE RAWLINS AND
LARAMIE TAF SITES. MOUNTAINS OBSCURED. AFTER 00Z...SNOW SPREADING
EASTWARD WITH IFR AND LIFR DEVELOPING AT CHEYENNE...CHADRON...
ALLIANCE...SCOTTSBLUFF AND SIDNEY. MOUNTAINS OBSCURED.
FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH NEXT WEEKEND OVER THE
CWA. A STORM SYSTEM WILL BRING SNOW TO THE AREA THROUGH MONDAY
MORNING AND TEMPERATURES WILL BE AROUND NORMAL FOR THE UPCOMING
WEEK. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 50 MPH IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE MONDAY AFTERNOON AND TUESDAY.
EVEN STRONGER WINDS ARE POSSIBLE OVER THE ENTIRE CWA FOR WEDNESDAY
AND THURSDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 5 AM MONDAY FOR WYZ101-WYZ103-
WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-WYZ112-WYZ113-WYZ114.
WINTER WEATHER ADVISORY UNTIL 5 AM MONDAY FOR WYZ115.
NE...NONE.
&&
WEILAND/RUBIN/HAMMERHazardous weather outlook, Feb 19, 2:49 PM MST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
248 AM MST SUN FEB 19 2012
NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-116>119-201200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
248 PM MST SUN FEB 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SNOW WILL SPREAD ACROSS THE AREA TONIGHT. ACCUMULATIONS OF SNOW WILL
BE BETWEEN 1 AND 3 INCHES. NORTHWEST WINDS WILL GUST AS HIGH AS 40
MPH LATER TONIGHT AND WILL PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL END OVER MOST AREAS MONDAY MORNING BUT AREAS OF STRONG
WINDS WILL THEN DEVELOP MONDAY NIGHT AND PERSIST THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ101-103>105-109>115-201200-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
248 PM MST SUN FEB 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SNOW WILL SPREAD TO AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS
AFTERNOON AND THEN OVER ALL OF SOUTHEAST WYOMING EARLY TONIGHT. THE
SNOW WILL BE HEAVY AT TIMES THIS AFTERNOON AND EVENING OVER SOUTH
CENTRAL WYOMING AND TONIGHT OVER THE REST OF SOUTHEAST WYOMING.
SNOWFALL AMOUNTS BY SUNRISE MONDAY WILL BE FROM 3 TO 5 INCHES OVER
THE LOWER ELEVATIONS WITH 6 TO 9 INCHES OVER THE NORTHERN LARAMIE
RANGE. THE SNOWY AND SIERRA MADRE RANGES WILL RECEIVE 6 TO 12 INCHES
OF NEW SNOW THROUGH TONIGHT.
ALONG WITH THE SNOW WILL BE WESTERLY WINDS GUSTTING AS HIGH AS 40
MPH TONIGHT. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN
EFFECT THIS AFTERNOON AND TONIGHT FOR CARBON...CONVERSE AND ALBANY
COUNTIES AND THE NORTHERN LARAMIE RANGE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PERIODS OF STRONG WINDS ARE EXPECTED MAINLY TUESDAY THROUGH
THURSDAY...ESPECIALLY AROUND THE MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WEILAND
In the hours before
Special weather statement, Feb 19, 3:03 PM MST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MST SUN FEB 19 2012
NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-118-119-200600-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...LUSK...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...CHEYENNE...BURNS...CARPENTER...ALBIN...
PINE BLUFFS
303 PM MST SUN FEB 19 2012
...SNOW AND GUSTY WINDS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE
AND NEARBY PARTS OF SOUTHEAST WYOMING TONIGHT AND MONDAY MORNING...
A STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND ONTO THE
PLAINS TONIGHT AND MONDAY. THE STORM WILL PRODUCE SNOW OVER THE
WESTERN NEBRASKA PANHANDLE AND NEARBY PARTS OF SOUTHEAST WYOMING
THROUGH MONDAY MORNING AS WELL AS BRISK NORTHERLY WINDS LATER
TONIGHT AND MONDAY.
AT THIS TIME...MUCH OF THE AREA WILL RECEIVE BETWEEN 1.5 AND
THREE INCHES OF SNOW TONIGHT AND MONDAY MORNING. LOCALLY
HIGHER AMOUNTS ARE POSSIBLE OVER THE PINE RIDGE AND WILDCAT HILLS
IN THE PANHANDLE. THERE IS A POSSIBILITY OF SLIGHTLY LARGER
AMOUNTS OVER THE PANHANDLE DURING THAT TIME AS THE SNOW MAY BECOME
HEAVY AT TIMES.
NORTHERLY WINDS WILL GUST AS HIGH AS 40 MPH OVER THE AREA LATE
TONIGHT AND MONDAY. THE WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW.
TRAVEL WILL BE HAZARDOUS OVER THE PANHANDLE AND NEARBY PARTS OF
SOUTHEAST WYOMING TONIGHT AND MONDAY MORNING. ROADS WILL BE SLICK
AND VISIBILITIES POOR AT TIMES.
WEILAND
Local storm report, Feb 19, 3:43 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM SNOW RAWLINS 41.78N 107.23W
02/19/2012 E0.2 INCH CARBON WY LAW ENFORCEMENT
0300 PM SNOW 35 S RAWLINS 41.28N 107.23W
02/19/2012 E3.0 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE SAGE CREEK BASIN SNOTEL SITE IN THE
SIERRA MADRE RANGE AT AN ELEVATION OF 7850 FEET. THE SNOW
WATER EQUIVALENT WAS 0.3 AND THE SNOW TO LIQUID RATIO WAS
10 TO 1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW 19 WSW ENCAMPMENT 41.10N 107.13W
02/19/2012 E4.8 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE DIVIDE PEAK SNOTEL SITE IN THE SIERRA
MADRE RANGE AT AN ELEVATION OF 8880 FEET. THE SNOW WATER
EQUIVALENT WAS .4 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW BATTLE MOUNTAIN 41.05N 107.27W
02/19/2012 E2.0 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE BATTLE MOUNTAIN SNOTEL SITE IN THE
SIERRA MADRE RANGE AT AN ELEVATION OF 7449 FEET. THE SNOW
WATER EQUIVALENT WAS 0.2 AND THE SNOW TO LIQUID RATIO WAS
10 TO 1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
02/19/2012 E2.0 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE SANDSTONE RANGER STATION SNOTEL SITE IN
THE SIERRA MADRE RANGE AT AN ELEVATION OF 8150 FEET. THE
SNOW WATER EQUIVALENT WAS 0.2 AND THE SNOW TO LIQUID
RATIO WAS 10 TO 1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW OLD BATTLE 41.15N 106.97W
02/19/2012 E3.6 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE OLD BATTLE SNOTEL SITE IN THE SIERRA
MARE RANGE AT AN ELEVATION OF 10000 FEET. THE SNOW WATER
EQUIVALENT WAS .3 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW WEBBER SPRINGS 41.16N 106.93W
02/19/2012 E2.4 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE WEBBER SPRINGS SNOTEL SITE IN THE SIERRA
MADRE RANGE AT AN ELEVATION OF 9250 FEET. THE SNOW WATER
EQUIVALENT WAS 0.2 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW WHISKEY PARK 41.00N 106.91W
02/19/2012 E1.2 INCH ROUTT WY DEPT OF HIGHWAYS
THIS IS FROM THE WHISKEY PARK SNOTEL SITE IN THE SIERRA
MADRE RANGE AT AN ELEVATION OF 8950 FEET. THE SNOW WATER
EQUIVALENT WAS 0.1 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW NORTH FRENCH CREEK 41.33N 106.38W
02/19/2012 E1.2 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE NORTH FRENCH CREEK SNOTEL SITE IN THE
SNOWY RANGE AT AN ELEVATION OF 10130 FEET. THE SNOW WATER
EQUIVALENT WAS 0.1 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW SAND LAKE 41.46N 106.28W
02/19/2012 E1.2 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE SAND LAKE SNOTEL SITE IN THE SNOWY RANGE
AT AN ELEVATION OF 10050 FEET. THE SNOW WATER EQUIVALENT
WAS 0.1 AND THE SNOW TO LIQUID RATIO WAS 12 TO 1. THE
SNOWFALL IS SINCE 9 AM.
0300 PM SNOW BROOKLYN LAKE 41.36N 106.23W
02/19/2012 E1.2 INCH ALBANY WY DEPT OF HIGHWAYS
THIS IS FROM THE BROOKLYN LAKE SNOTEL SITE IN THE SNOWY
RANGE AT AN ELEVATION OF 10240 FEET. THE SNOW WATER
EQUIVALENT WAS 0.1 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
0300 PM SNOW 6 SW CENTENNIAL 41.24N 106.19W
02/19/2012 E1.2 INCH ALBANY WY DEPT OF HIGHWAYS
THIS IS FROM THE CINNABAR PARK SNOTEL SITE IN THE SNOWY
RANGE AT AN ELEVATION OF 9574 FEET. THE SNOW WATER
EQUIVALENT WAS 0.1 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
&&
MWEILANDLocal storm report, Feb 19, 3:54 PM MST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM SNOW 28 E SAVERY 41.02N 106.91W
02/19/2012 E1.2 INCH CARBON WY DEPT OF HIGHWAYS
THIS IS FROM THE WHISKEY PARK SNOTEL SITE IN THE SIERRA
MADRE RANGE AT AN ELEVATION OF 8950 FEET. THE SNOW WATER
EQUIVALENT WAS 0.1 AND THE SNOW TO LIQUID RATIO WAS 12 TO
1. THE SNOWFALL IS SINCE 9 AM.
&&
DDEALWinter Storm, North Snowy Range Foothills
- When
- February 19, 6:00 PM MST to February 20, 4:00 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Reported by
- Public
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
Six inches of snow reported in the Arlington area. Strong winds caused considerable blowing and drifting snow.
Winter Storm, Laramie Valley
- When
- February 19, 6:00 PM MST to February 20, 5:00 AM MST
- Where
- Laramie Valley forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 41.655, -105.724 (the zone’s center; the record gives no point)
Six inches of snow was reported in Laramie. Strong winds caused considerable blowing and drifting snow with one foot drifts.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Kentucky, February 19, 2012$135,000 · 80 events
- Heavy Snow in West Virginia, February 19, 2012$750,000 · 6 events
- Heavy Snow in Virginia, February 19, 2012$200,000 · 2 events
- Winter Storm in Virginia, February 19 to 20, 201227 events
- Winter Weather in Virginia, February 19 to 20, 201224 events
- Winter Storm and Winter Weather in Tennessee, February 19, 201221 events
- Winter Storm and Winter Weather in Colorado, February 19 to 20, 201216 events
- Winter Storm and Winter Weather in Virginia, February 19, 201214 events
- Winter Weather in North Carolina, February 19, 201213 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, February 19, 201260 kt wind · 13 events
- Winter Storm in Virginia, February 19 to 20, 201211 events
- High Surf in Hawaii, February 19 to 23, 20127 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 358289, 358290.